# SDR SWIA202264855

- Difficulty date: January 16, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL SKIN JUST ABOVE HYD. BAY APPROX. FS193 HAS POSSIBLE CRACKED (MARKED)      (C-CHECK RO 3/11/2022)    REPLACED LH TRU BAY SKIN REF  CRJ700 SRM51-42-06-001-001-A01 REV 38 JUL 25/2020, CRJ700 SRM51-42-13-001-001-A01 REV 38 JUL 25/2020, DWG CC670-33040 REV. -G, DWG CC670-32010 REV. -F, MHIRJ REO 670-53-11-1788 REV-- DATED 2022-02-09. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. OPS CHECK GOOD
